RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kuyumzhiyan, Karine Georgievna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 9

Number of views:
This page:619
Abstract pages:1355
Full texts:166
References:87
E-mail:

http://www.mathnet.ru/eng/person54942
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. I. I. Bogdanov, K. G. Kuyumzhiyan, “Simple Modules of Exceptional Groups with Normal Closures of Maximal Torus Orbits”, Mat. Zametki, 92:4 (2012),  483–496  mathnet  mathscinet  zmath  elib; Math. Notes, 92:4 (2012), 445–457  isi  elib  scopus
2. I. V. Arzhantsev, M. G. Zaidenberg, K. G. Kuyumzhiyan, “Flag varieties, toric varieties, and suspensions: Three instances of infinite transitivity”, Mat. Sb., 203:7 (2012),  3–30  mathnet  mathscinet  zmath  elib; Sb. Math., 203:7 (2012), 923–949  isi  scopus
3. K. G. Kuyumzhiyan, “Simple modules of classical linear groups with normal closures of maximal torus orbits”, Sibirsk. Mat. Zh., 53:6 (2012),  1354–1372  mathnet  mathscinet  elib; Siberian Math. J., 53:6 (2012), 1089–1104  isi  elib  scopus

Presentations in Math-Net.Ru
1. Бесконечная транзитивность для многообразий Калоджеро-Мозера
K. G. Kuyumzhiyan

October 18, 2018 18:30   
2. Varieties with infinitely transitive automorphism group
K. G. Kuyumzhiyan
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
December 3, 2014 16:45
3. Нормальные многообразия и насыщенные множества точек. Лекция 3
K. G. Kuyumzhiyan
Summer School "Contemporary Mathematics", 2014
July 29, 2014 11:15   
4. Нормальные многообразия и насыщенные множества точек. Лекция 2
K. G. Kuyumzhiyan
Summer School "Contemporary Mathematics", 2014
July 28, 2014 09:30   
5. Нормальные многообразия и насыщенные множества точек. Лекция 1
K. G. Kuyumzhiyan
Summer School "Contemporary Mathematics", 2014
July 27, 2014 11:15   
6. Unirationality and existence of infinitely transitive models (joint work with F. Bogomolov and I. Karzhemanov)
K. Kuyumzhiyan
Lie groups and invariant theory
November 28, 2012 16:45
7. Normality of the closure of orbits of a maximal torus in irreducible representations of simple algebraic groups
K. Kuyumzhiyan
The joint seminar of the Sector 4.1 (IITP RAS) and Poncelet French-Russian laboratory "Arithmetic Geometry and Coding Theory"
April 23, 2012 18:00
8. Многообразия с бесконечно транзитивным действием группы специальных автоморфизмов
K. G. Kuyumzhiyan
Weekly seminar of Laboratory of algebraic geometry
October 28, 2011 17:00
9. Бесконечная транзитивность действия группы автоморфизмов на вещественных алгебраических многообразиях
K. Kuyumzhiyan
Lie groups and invariant theory
October 27, 2010

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019